# SDR U30A200600011

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 16,239 hours, 5,740 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4960
- Condition: Binding
- Location: E/E Bay
- Part time: 16,243 hours, 5,742 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FLT 201 PUJ-EWR, IN EWR AND DURING TAXI TO GATE, THE FLIGHT CREW NOTICED A VIBRATION UNDER FWD GALLEY, FOLLOWED BY A BURNING ODOR. SHORTLY THEREAFTER, THE CREW RECEIVED AN ECAM MESSAGE FOR THE (AVIONICS) BLOWER FAULT (AND ACTION) AND SMELL OF BURNING STOPPED. THE AIRCRAFT CONTINUED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE AVIONICS COOLING SYSTEM AND REPLACED THE AVIONICS FILTER. MAINTENANCE DEFERRED THE BLOWER FAN IAW MEL 21-21-01. AIRCRAFT RETURNED TO SERVICE. ON NOVEMBER 14, 2006 MAINTENANCE REPLACED THE FAULTY BLOWER FAN IAW AMM 21-26-51PB401 AND OP'S CK'D OK. AIRCRAFT RETURNED TO SERVICE.
